# SDR UPS00434075

- Difficulty date: July 20, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- Aircraft time: 95,273 hours, 22,812 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Intercostal
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, NR 4 ENG PYLON NAC STN 150 APPROX INTERCOSTAL ACROSS FWD FIRESEAL CRACKED.  NEW INTERCOSTAL FABRICATED IAW EO100830 AND FITTED IAW SRM 51-30-02.
